# SDR REXA2019021950157

- Difficulty date: February 5, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N954
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 26,206 hours, 17,161 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324292
- Condition: Corroded
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN CORROSION IN REF NRC S/N 00043, DURING STRINGER 24R REMOVAL , CORROSION ON 24R STRINGER SPLICE FS 330 WAS FOUND.(E/E)(SM).     COMPLETE: SUMMARY:CORROSION LEVEL 2. CORROSION ON STRINGER SPLICE 24RH  WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 ITEM 5, REWORKED AREAS ON STRINGER SPLICE 24RH IN STA. FS= 330 WAS MEASURE AND MAXIMUM DEPT H REMOVED IS 0.028" THEREFORE IT'S OUT OF LIMITS PER CRJ 900 SRM 53-00
